# SDR AALA202111159760

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A300*
- Aircraft serial: 6887
- Aircraft time: 17,687 hours, 6,823 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT EMERGENCY EXIT DOOR 844 FOUND IN RED BAND AT 50F. SERVICED RIGHT AFT EMERGENCY EXIT DOOR 844 TO PROPER LEVEL PER AMM 52-22-00.
